Pacific Journal of Mathematics

On a class of differential equations for vector-valued distributions.

H. O. Fattorini

Article information

Source
Pacific J. Math., Volume 32, Number 1 (1970), 79-104.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102977525

Mathematical Reviews number (MathSciNet)
MR0293232

Zentralblatt MATH identifier
0191.44103

Subjects
Primary: 35R99: None of the above, but in this section
Secondary: 47D05

Citation

Fattorini, H. O. On a class of differential equations for vector-valued distributions. Pacific J. Math. 32 (1970), no. 1, 79--104. https://projecteuclid.org/euclid.pjm/1102977525


Export citation

References

  • [1] N. Bourbaki, Elements de Mahematique, fasc. XV, Espaces VectorielsTopologiques, ch. I, II, 2nd edition, Hermann, Paris, 1966.
  • [2] N. Bourbaki, Elements de Mathematique, fasc. XVIII, Espaces Vectoriels Topologiques, ch. III-V, Hermann, Paris, 1955.
  • [3] H. O. Fattorini, Ordinary differentialequations in linear topological spaces, I, J. Dif. Equations 5 (1969), 72-105.
  • [4] H. O. Fattorini,Ordinary differentialequations in linear topological spaces, II J. Diff. Equations 6 (1969), 50-70.
  • [5] W. B. Ford, Studies on divergent series and summability (Univ. of Michigan Press, Ann Arbor, 1916) and The asymptotic development of functions defined by MacLaurin series (Univ. of Michigan Press, Ann Arbor, 1936), reprinted by Chelsea, New York, 1960.
  • [6] J. L. Lions, Supports dans la transformationde Laplace, J. d'Analyse Mathemati- que, II (1952/53), 369-380.
  • [7] J. L. Lions, Les semigroupes distributions, Portugalia Math. 19 (1960), 141-164.
  • [8] L. Schwartz, Theorie des distributions a valeurs vectorielles, I, Ann. Inst. Fourier, VII (1957), 1-141.
  • [9] L. Schwartz, Theorie des distributionsa valeurs vectorielles, II, Ann. Inst. Fourier, VIII (1958), 1-209.
  • [10] L. Schwartz, Theorie des Distributions, nouvelle edition, Hermann, Paris, 1966.
  • [11] E. Hille and R. S. Phillips, Functionalanalysis and semi-groups, Amer. Math. Soc, Providence, 1957.
  • [12] J. Chazarain, Problemes de Cauchy au sens des distributions vectorielles et applica- tions, C. R. Acad. Sci., Paris 266 (1968), 10-13.